MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRF-605
Medical Device Problem Codes Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 03/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.A review of the device history record has been completed.No deviations or non-conformances noted.The event of seroma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma-late.
 
Event or Problem Description
Patient reported left side "hardening".In addition patient reported "had a fluid collection on the left breast." device remains implanted.
 
Additional Manufacturer Narrative
Reason for reoperation: rupture.
 
Event or Problem Description
Healthcare professional later reported rupture.The device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: the device related to the reported event of rupture, seroma-late, visibility/palpability and anxiety¿product/procedure was received on (b)(6) 2023 with lot number 2978588.Based on the device analysis grid, the assessments of the complaint are: rupture: observed, one opening on radius side assessed as fold flaw opening, broken device on anterior side assessed as surgical damage and missing shell assessed as inconclusive.Visibility/palpability: unable to observe since it is not related to the device.Seroma-late: unable to observe since it is not related to the device.Anxiety¿product/procedure: unable to observe since it is not related to the device.Additional observations: creases are observed.Wear abrasion is observed.Nick is observed assessed as non-penetrating nick.Stress marks are observed assessed as non-penetrating nick.No further actions are required since no issue in the manufacturing of the device is observed.
 
Event or Problem Description
Patient reported left side "hardening".In addition patient reported "had a fluid collection on the left breast." later reported "bilateral rupture".Device has been explanted.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS  
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key9889589
Report Number9617229-2020-04583
Device Sequence Number16656817
Product Code FTR
UDI-Device Identifier10888628008380
UDI-Public10888628008380
Combination Product (Y/N)N
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2021
Device Model NumberTRF-605
Device Catalogue NumberTRF-605
Device Lot Number2978588
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2019
Supplement Date Received by Manufacturer08/14/2023
10/02/2023
Initial Report FDA Received Date03/27/2020
Supplement Report FDA Received Date09/05/2023
10/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexFemale
Patient Weight76 KG